# SDR UIEA2022050600438

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Stab System
- Condition: Warning Message
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM ADVISORY EICAS MESSAGE UPON  LANDING. T/S FIM 27-48- F/T 809 FOUND SYSTEM OK PER AMM 27-41-00/715  E/O 6722A008CS
